Endomorphism algebras of exceptional sequences over path algebras of type $\widetilde{\sym A}_{n}$
Colloquium Mathematicum, Tome 77 (1998) no. 2, pp. 271-292
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Keywords:
gentle algebras, exceptional sequences and their endomorphism algebras, tilted algebras
Affiliations des auteurs :
Ibrahim Assem 1 ; Yingbo Zhang 1
@article{10_4064_cm_77_2_271_292,
author = {Ibrahim Assem and Yingbo Zhang},
title = {Endomorphism algebras of exceptional sequences over path algebras of type $\widetilde{\sym A}_{n}$},
journal = {Colloquium Mathematicum},
pages = {271--292},
year = {1998},
volume = {77},
number = {2},
doi = {10.4064/cm-77-2-271-292},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-77-2-271-292/}
}
TY - JOUR
AU - Ibrahim Assem
AU - Yingbo Zhang
TI - Endomorphism algebras of exceptional sequences over path algebras of type $\widetilde{\sym A}_{n}$
JO - Colloquium Mathematicum
PY - 1998
SP - 271
EP - 292
VL - 77
IS - 2
UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-77-2-271-292/
DO - 10.4064/cm-77-2-271-292
LA - en
ID - 10_4064_cm_77_2_271_292
ER -
%0 Journal Article
%A Ibrahim Assem
%A Yingbo Zhang
%T Endomorphism algebras of exceptional sequences over path algebras of type $\widetilde{\sym A}_{n}$
%J Colloquium Mathematicum
%D 1998
%P 271-292
%V 77
%N 2
%U http://geodesic.mathdoc.fr/articles/10.4064/cm-77-2-271-292/
%R 10.4064/cm-77-2-271-292
%G en
%F 10_4064_cm_77_2_271_292
Ibrahim Assem; Yingbo Zhang. Endomorphism algebras of exceptional sequences over path algebras of type $\widetilde{\sym A}_{n}$. Colloquium Mathematicum, Tome 77 (1998) no. 2, pp. 271-292. doi: 10.4064/cm-77-2-271-292
Cité par Sources :